Ask an expert
Question

12 Feb 2003

Side Effects of ciprimil<br>
Hi doc, me again

I have been on ciprimil for about 6 months now, and recently they have increased my dosage to 2 tablets a day. I am experiencing side effects, seems i am more anxious, headaches, nausia and my chest pains r back (i suffer from panic disorder) Is this normal?? I do suffer from Panic Disorder so i DO worry too much, but i just wanted to make sure!!!
Answer 742 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Skinny, the easiest would be to bring down your dosage to 30mg (1½ tablet) a day for two weeks and then to up the dosage to 2 tablets a day again. If you do fine on the 1½ tablet a day there is of course no reason to up it to 2 tablets a day. You can also take something like Xanor® for a couple of days just to “take the edge off” everything. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.